# SDR ASAA0945904

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 51,318 hours, 31,454 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Component: Door,
- Component part number: 507945178
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS L1 DOOR HARD TO CLOSE ADJUSTED L1 DOOR GUIDE ARM.  OPS CHECKS OK, REF AMM 52 01 00 FIG 104.
